# SDR 95ZZZX5739

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21234
- Make and model: Cessna 340A
- Aircraft serial: 340A1207
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Part number: 52501014
- Condition: Screws Loose
- Location: Nacelle
- Part time: 1,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NACELLE BRACKET SCREWS WORKED LOOSE CAUSING THE BRACKET TO CHAFE ON THE SKIN AND STIFFENER WHICH, IN TURN, CAUSED THE SKIN TO CRACK.  SUBMITTER RECOMMENDS CHECKING THESE SCREWS ON A 25-50 HOUR BASIS.  THIS IS THE SECOND AIRCRAFT FOUND WITH THIS CONDITION, BOTH REQUIRING REPAIR.
